# SDR FDEA201603291110

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, OTBD AFT HINGE BRACKET, FLAP SIDE, PIVOT OTBD LUG BORE FOUND CORRODED.   REWORKED & FOUND EXCEEDED LIMIT IAW CMM 57-52-03.  EXISTING HOLE DIAMETER 1.215", FINAL HOLE DIAMETER 1.250", MAX ALLOWABLE DIAMETER 1.220".  NEW REPAIR BUSHING FABRICATED & INSTALLED IAW EA 1-5750-68411D PT 5 STEPS 1A & 1C.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
